# SDR 96ZZZX1291

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLT 740 - DURING CLIMB, NR 1 ENGINE, SN 4609, SURGED.  POWER WAS REDUCED TO IDLE.  CHANGED NR 1 ENGINE.  ENGINE TOTAL TIME:  29,752 HOURS; 8,040 CYCLES.  CHECK C-4C - 10-25-95.  LAX.
